# SDR ASAA0580480

- Difficulty date: September 4, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593602231
- Condition: Corroded
- Location: Fs 1105-1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND INTERNAL SKIN DOUBLER IS CORRODED.  REMOVED DAMAGED DOUBLER.  INSTALLED REPLACEMENT.  (M)
